# SDR MWEA030038

- Difficulty date: January 20, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,834 hours, 64,002 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: JO6017321
- Condition: Damaged
- Location: Sta 157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STATION XRS 157 AFT SPAR REPAIR.  --  FABRICATED AND INSTALLED REPAIR PARTS, FABRICATED AND INSTALLED NEW TEE.
